Announcements

Call for Papers 2017-2019

 
Journal of the Indonesian Mathematical Society  Call for Papers 2017-2019

We invite you to submit your paper to Journal of the Indonesian Mathematical Society. Papers submission deadlines:

Vol. 23 No. 2, Oct 2017, submission deadline: 15 July 2017
Vol. 24 No. 1, April 2018, submission deadline: 24 Jan 2018
Vol. 24 No. 2, Oct 2018, submission deadline: 15 July 2018
Vol. 25 No. 1, April 2019, submission deadline: 24 Jan 2019
 
Posted: 2017-01-23
 
1 - 1 of 1 Items


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245